Doctors Lounge - Reproductive Medicine AnswersBack to Reproductive Medicine Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/16/2017.
Forum Name: Male Sexual Disorders
|fishinguy - Sat Oct 22, 2005 12:38 pm||
First off, I'm a healthy 25 year old man. Just a few months ago, I noticed that when I got an erection, sometimes I would get a little fleshy bump maybe 1/8" long (maybe a tad longer) and maybe 1/16" wide on the underside left side of my penis, probably 1"-1 1/2" down from the head (looking down from my angle). These are estimates and may not be exact, but you get the idea. It's beneath the skin, kinda in or on the erectile tissue. Not on the skin. It's not something I've ever had before. It doesn't happen every time I get an erection, either. Just sometimes. It doesn't hurt or even feel annoying. It's just there, and when I get it you can see it raise the skin a bit. It's small but noticeable. When my penis goes back to its flaccid state, this bump disappears, nowhere to be found.
Again, this bump only happens during an erection, and even then not every erection I get has this bump. And it's beneath the skin, in or on the erectile tissue.
What is this? Should I be concerned?
|fritz628 - Mon Oct 24, 2005 2:32 am||
There is a fiburous tissue that runs the base of the penis and when you over extend yourself sexually you can damage and rip these, thus giving you what looks to be like a small string-like "bump". If you are sexually active always have these things checked out by a physician to cure anxiety as well as any dermatology issues. I am not a physician, just someone who had the same symptoms you did and what I have told you was what the GP told me.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.